Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

MRI shows bulge causing foraminal narrowing. Hand pain. Why no relief with medication?

mri scan shows mild posterior bulge along withg postero-lateraL OSTEOPHYTES AT C6-7 CAUSING MILD LEFT FORAMINAL NARROWING. NO NERVE ROOT COMPRESSION OR IMPINGMENT SEEN THERE IS SEVERE IS IN THE UPPER WITH MPAIN MOVING TOWARDS THE HAND THE DOCTOR HAS GIVE PAINKILLERS BUT THE PAIN IS STILL THERE WHICH SPECIALIST DOCTOR SHOULD I CTC AND WHY IS THERE STILL NO RELIEF THE PAIN IS THERE\FROM LAST ONEM ONTH ALSO MY ESOINPHOLIS SHOWS 12 PLS ADVICE
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
From history it seems that you might be having osteoartheritis in your cervical spines giving irritation or pressure on nerves giving rise to this problem.
Consult orthopedic surgeon or spine specialist and get examined.
Physiotherapy, short way diathermy and cervical traction will give much relief.
Ok and take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor